# SDR 02FDEA00948

- Difficulty date: December 16, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N386FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46620
- Aircraft time: 62,496 hours, 25,048 cycles
- Engine: Ge CF6*
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 BRAKE BINDING. DURING TIRE CHANGE, FOUND FIRST THREE SETS OF ROTORS FROZEN & STUCK.  REMOVED OLD DEFECTIVE NR 2 BRAKE AND INSTALLED NEW BRAKE IAW MM.
